# SDR UHLA2011093000326

- Difficulty date: September 30, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000098
- Aircraft time: 15,855 hours, 8,849 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION RT FF I/B SEAT TRACK BEAM.  REMOVED AND REPLACED SEAT TRACK IAW EMB 170 SRM 51-43-03 AND 51-40-02.
